advertisement
Question
Posted by: lady | 2003/12/23

fat percentage - doc and anyone please??

Hi doc

I have a normal weight for my height, but my fat percentage is 35,5% and it should be 25%. I am on three monthly injection. Can this injection cause specifically my fat percentage to increase? I don't have any other medical problem, I have just tested insulin, thyroid etc. Please help. I weigh 72kg and 1.77m tall

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The weight gain with the injection is mainly related to water retention and some increase in fat.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement